# SDR V0XD20150108003

- Difficulty date: January 6, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 28,084 hours, 20,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB SPLICE ANGLE CORRODED AT FS 939, STRINGER 27 ON AFT WING TO BODY FAIRING SUPPORT.  R & R ANGLE IAW SRM 51-42-06.  WO 80266 & WC 1070.
